Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Sore throat and cough. Should I take cefadroxil?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6712 Questions
Question
I WAS SUPOSE TO HAVE PLASTIC SURGERY YESTERDAY MORNING. I WOKE UP WITH A SORE THROAT AND BAD COUGH. I USE A ENHALER AND NEBULIZER MACHINE, I HAVE HAD SOME SWEATS AT NIGHT/ BUT FEVER HAS STOPED.I HAD ALL MY MEDS FILLED. MY QUESTION IS WILL THE CEFADROXIL 500 MG. HELP MY SYMTONS COUGH, SORE THROAT. HARD TO GET A DEEP BREATH COUGHING SO MUCH. ALSO CONSTAPED AND EYES BURN...........
Posted Wed, 6 Nov 2013 in Medicines and Side Effects
 
 
Answered by Dr. Pavan Kumar Gupta 45 minutes later
Brief answer...Since it looks cold virus,antibiotics are not of much use.
Detailed answer...
Hello,
Thanks for the query.
Since it is a viral infection,there is no need for antibiotic like CEFADROXIL.
You may nebulise yourself,take steam inhalation,drink hot water and hot soup and take anti allergic tablet CETRIZINE or BENADRYL.
Do gargles with warm saline water.
Avoid cold drinks.
I hope you should be all right in next 4-5 days.
I hope it helps however you may revert to me for any further query.
Best of luck
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor